Open Access
June 2008 An asymptotically stable scheme for diffusive coagulation-fragmentation models
Francis Filbet
Commun. Math. Sci. 6(2): 257-280 (June 2008).


This paper is devoted to the analysis of a numerical scheme for the coagulation and fragmentation equation with diffusion in space. A finite volume scheme is developed, based on a conservative formulation of the spatially nonhomogeneous coagulation-fragmentation model. It is shown that the scheme preserves positivity, total volume and global steady states. Finally, several numerical simulations are performed to investigate the long time behavior of the solution.


Download Citation

Francis Filbet. "An asymptotically stable scheme for diffusive coagulation-fragmentation models." Commun. Math. Sci. 6 (2) 257 - 280, June 2008.


Published: June 2008
First available in Project Euclid: 1 July 2008

zbMATH: 1144.82081
MathSciNet: MR2433696

Primary: 65R20 , 82C05

Keywords: coagulation-fragmentation equation, , finite volume method

Rights: Copyright © 2008 International Press of Boston

Vol.6 • No. 2 • June 2008
Back to Top